To read the full version of this content please select one of the options below:

Non-Darcy natural convection flow for non-Newtonian nanofluid over cone saturated in porous medium with uniform heat and volume fraction fluxes

A Chamkha (Department of Manufacturing Engineering, College of Technological Studies, Shuweikh, Kuwait.)
S Abbasbandy (Department of Mathematics, Imam Khomeini International University, Ghazvin, Iran.)
A.M. Rashad (Department of Mathematics, Aswan University, Aswan, Egypt)

International Journal of Numerical Methods for Heat & Fluid Flow

ISSN: 0961-5539

Article publication date: 2 March 2015

Abstract

Purpose

The purpose of this paper is to investigate the effect of uniform lateral mass flux on non-Darcy natural convection of non-Newtonian fluid along a vertical cone embedded in a porous medium filled with a nanofluid.

Design/methodology/approach

The resulting governing equations are non-dimensionalized and transformed into a non-similar form and then solved numerically by Keller box finite-difference method.

Findings

A comparison with previously published works is performed and excellent agreement is obtained.

Research limitations/implications

The model used for the nanofluid incorporates the effects of Brownian motion and thermophoresis. It is assumed that the cone surface is preamble for possible nanofluid wall suction/injection, under the condition of uniform heat and nanoparticles volume fraction fluxes.

Originality/value

The effects of nanofluid parameters, Ergun number, surface mass flux and viscosity index are investigated on the velocity, temperature, and volume fraction profiles as well as the local Nusselt and Sherwood numbers.

Keywords

Acknowledgements

The authors wish to express their very sincere thanks to the referees for their valuable comments and suggestions about this work.

Citation

Chamkha, A., Abbasbandy, S. and Rashad, A.M. (2015), "Non-Darcy natural convection flow for non-Newtonian nanofluid over cone saturated in porous medium with uniform heat and volume fraction fluxes", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 25 No. 2, pp. 422-437. https://doi.org/10.1108/HFF-02-2014-0027

Publisher

:

Emerald Group Publishing Limited

Copyright © 2015, Emerald Group Publishing Limited